# SDR QXEA200501194

- Difficulty date: August 29, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 8,648 hours, 6,308 cycles
- Engine: Ge CF348C1
- Engine time: 6,741 hours, 5,074 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: GEE965279
- Condition: Overtemp
- Location: Nr 1
- Part time: 6,741 hours, 5,074 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

DEN- ON FLIGHT 4308 DURING TAKEOFF ROLL, NR 1 ENGINE TEMPERATURE INDICATED 939C AND IN THE RED.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE IN DENVER FOUND TEMP EXCEEDANCE TO BE 7.3 SECONDS.  PERFORMED A POWER ASSURANCE RUN, ENGINE FAILED.  OPERATING AT 938-940C WHEN THE LIMIT IS 900C.  AIRCRAFT FERRIED TO PORTLAND, WHERE THE NR 1 ENGINE WAS CHANGED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
